# SDR U2RA201207180001

- Difficulty date: July 3, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 453U2552248
- Condition: Cracked
- Location: Fire Bottle
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT RT SIDE - SIDEWALL AREA, FIRE BOTTLE LOWER INBD ANGLE BRACKET AT STA 2063, RBL 44 CRACKED.  CRACK LENGTH 1".
